# SDR SWAA2021071282562

- Difficulty date: June 13, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BTW WS 204.25 TO WS 228.25 AT LT WING ; 2021-282253 / [01] REPLACED CORRUGATED PLATE LOCATED BTW WS204.25 TO WS228.25 AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; [02] REPLACED CORRUGATED PLATE LOCATED BTW WS204.25 TO WS228.25 AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
